Distribution based representative sets for multi-objective integer programs

Ozarik S. S., Lokman B., Koksalan M.

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.284, no.2, pp.632-643, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 284 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1016/j.ejor.2020.01.001
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, International Bibliography of Social Sciences, ABI/INFORM, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Compendex, Computer & Applied Sciences, EconLit, INSPEC, Public Affairs Index, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.632-643
  • Keywords: Nondominated point, Representative set, Multi-Objective Integer Programs, Density-based quality measure, NON-DOMINATED VECTORS, EFFICIENT
  • Middle East Technical University Affiliated: Yes


We study and exploit the characteristics of the nondominated sets of Multi-objective Integer Programs (MOIPs). We introduce a density measure and search for common properties of the distributions of nondominated points for different MOIPs. We design a procedure that categorizes the nondominated set into regions based on the densities of nondominated points. We develop an approach that generates representative sets of nondominated points using the estimated density information in different regions for general MOIPs. Experiments show that our approach is robust across different types of MOIPs. (C) 2020 Elsevier B.V. All rights reserved.